Anyone enlighten me on whether they take mirtazepine and also if it causes you to sleep during the day even after proper nights sleep I'm wondering is there anything that can reduce this day time drowsiness that this medication does would other drugs like promethazine and seroquel have an impact on this as far as drowsiness goes much appreciated guys thanks
Unfortunately this can be a side effect of mirtazepine.
You don't say when you take it, how much, or how long you have been on it.
This would help give you a more complete answer.
If you have only been on it for a short time then you need to give it some time to let your system get used to it.
I'm hoping for your sake that you only have to take it in the evening, but if you have to take it more than once a day then you really need to call and talk to your doctor to see about changing the way you take it.
It is also a good idea to tell your doctor about the daytime drowziness.
Hi, after reading your reply to 'lady' i can see that you are still in the induction period. It will take 4 weeks (give or take a little) for the medication to be working to it's full capacity. Sleepiness is very common with this medication, but more so during the first 4 weeks, so there is every chance this could improve. If however you are still experiencing severe sleepiness after another week or 2, contact your doctor...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2015 • 4 answers
Posted 26 Jan 2015 • 8 answers
Posted 28 Aug 2015 • 1 answer
Posted 6 Jan 2017 • 1 answer
Posted 2 days 8 hours ago • 1 answer